Estimates of norms of operators that are continuous in measure
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 146-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a19,
author = {S. A. Pichugov},
title = {Estimates of norms of operators that are continuous in measure},
journal = {Matemati\v{c}eskie zametki},
pages = {146--148},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a19/}
}
S. A. Pichugov. Estimates of norms of operators that are continuous in measure. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 146-148. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a19/